# SDR DALA2016082106130

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 4 AT R1 DOOR FORWARD CORNER.  BEAM NR 4 WAS REPLACED IAW SRM 51-30-2, 51-30-4, 51-30-5 AND DWG 9911582, REV T.
